Ueber Kreisbogendreiecke und Kreisbogenvierecke

A. Schönflies

Mathematische Annalen (1894)

  • Volume: 44, page 105-124
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schönflies, A.. "Ueber Kreisbogendreiecke und Kreisbogenvierecke." Mathematische Annalen 44 (1894): 105-124. <http://eudml.org/doc/157705>.

author = {Schönflies, A.},
journal = {Mathematische Annalen},
pages = {105-124},
title = {Ueber Kreisbogendreiecke und Kreisbogenvierecke},
url = {http://eudml.org/doc/157705},
volume = {44},
year = {1894},

AU - Schönflies, A.
TI - Ueber Kreisbogendreiecke und Kreisbogenvierecke
JO - Mathematische Annalen
PY - 1894
VL - 44
SP - 105
EP - 124
UR - http://eudml.org/doc/157705
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.